Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shesadreamer1

My eyebrows were waxed 2 days after my last pill. HELP!

My eyebrows got waxed 2 days after my last accutane pill, 20 mg. Next day later, which is my b-day :(, and my areas that were waxed are really RED still.... when they put lotion on at the salon, it stung wicked bad...I put on neosporin last night but they look like the same. I look SWOLLEN! :( Help!! Will this go away?? How long? And it's not true that hair does not grow back if it's back waxed on accutane right??

Thanks

Share this post


Link to post
Share on other sites

Moved to accutane posts. Do a board search on Accutane + eyebrow waxing and you'll find some good suggestions including cool compresses, polysporin (or plain old petroleum jelly) and time will take care of the redness and pain. The hair will grow back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×